I am a 56 year old woman and was diagnosed 6 months ago with EBV. I had a sore throat, etc. but was not as bad as others I have heard about. For example, I did not have overwhelming fatigue at all, and generally feel fine. However, my liver enzymes have been elevated to twice the normal amount ever since that time. I was tested 6 months ago for all types of liver disease (hep a, b, c, etc.), had an ultrasound, and a CT-scan of my abdomen and all of those tests came back normal. So my question is, it is reasonable for my ALT and AST to be high for 6 months due to EBV?
Hi my daughter is 15 and was ill the end of June 2013, she had severe EBV and was admitted to hospital and was put on a drip. Her liver enzymes went up to 1151 at that time, they are still raised today at 37. I think it may be reasonable to say that it would take that long to get them right back to normal. She still has to have her liver and kidneys monitored.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.